# SDR AUS20030579

- Difficulty date: June 9, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3418 · Stall Warning System
- Part: Transmitter
- Part number: 9754421422
- Condition: Failed
- Location: Stall Warning
- Part time: 1,760 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ANGLE OF ATTACK (AOA) TRANSMITTER STUCK.
